# SDR USAA920081969

- Difficulty date: October 24, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C10592155
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10853028/020 LEVEL 2 EXFOLIATION CORROSION AROUND HOLES ON INTERCOSTAL BETWEEN BS 947 TO BS 964, RBL 40.  REPLACED INTERCOSTAL BETWEEN BS 947 TO BS 964, RBL 40 IAW SRM 51-10-02.
